Skip to Content

Has anyone developed confusion/forgetfulness using fluoxetine?

Answers (1)

Anonymous

12 Aug 2012

Hello,

Confusion is a severe side effect from this med, you must seek immediate medical attention.

http://www.drugs.com/sfx/fluoxetine-side-effects.html

Take care,

maso.-

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Nortriptyline - Combination of drugs!?

I've been trying to find the right com for a while to treat my bipolar depression. After discussing with my doc the possibility of havin ...

1 answer 16 Feb 2012

Do any of these medications cause confusion in patients?

My father is 73 and these are the meds he is on. He has very quickly developed signs of dementia. We are wondering if this may be caused by his ...

1 answer 18 Apr 2013

My husband has had 2 injections of 45mg Eligard. The first was in June; then, he had radiation?

... treatments (45 treatments) ending in December. On Dec. 30, he had the second injection of Eligard. He experienced times of mild confusion after ...

1 answer 26 Feb 2014

Confusion and Withdrawal from Clonidine?

My mother-in-law (89) is taking clonidine and has developed confusion and lack of responsiveness to easy questions. We therefore took her off the ...

1 answer 20 days ago